Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 13, NWS Northern Indiana

February 19, 2026Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Feb 19, 2026, 12:58 PM EST for Huntington County, Wabash County, Indiana. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 19, 2026, 12:58 PM EST (17:58 UTC)
Expired
Feb 19, 2026, 1:45 PM EST
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 52 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 19, 1:00 PM ESTHAIL 0.7Bippus, INLots of pea size hail, with some as large as dimes.
Feb 19, 1:15 PM ESTHAIL 11 N Huntington, INLots of pea to dime size hail with a few hailstones to the size of quarters.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2026-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2026-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS53 KIWX 191758
SVRIWX
INC069-169-191845-
/O.NEW.KIWX.SV.W.0013.260219T1758Z-260219T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1258 PM EST Thu Feb 19 2026

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wabash County in north central Indiana...
  Northern Huntington County in northeastern Indiana...

* Until 145 PM EST.

* At 1257 PM EST, a severe thunderstorm was located near Andrews, or
  8 miles southeast of North Manchester, moving east at 30 mph.

  HAZARD...Quarter size hail. This storm may produce large amounts 
           of small hail that may accumulate on roads, resulting in 
           slippery conditions. 

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Huntington, Andrews, Roanoke, Bowerstown, Bippus, Mahon, Bracken,
  and Goblesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Northern Indiana.

&&

LAT...LON 4088 8575 4099 8573 4100 8535 4087 8535
      4077 8544
TIME...MOT...LOC 1757Z 273DEG 25KT 4092 8566 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hammer
3 follow-up statements
950 
WWUS53 KIWX 191813
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
113 PM EST Thu Feb 19 2026

INC169-191822-
/O.CAN.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Wabash IN-
113 PM EST Thu Feb 19 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABASH COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4085 8563 4099 8563 4100 8535 4087 8535
      4078 8543
TIME...MOT...LOC 1812Z 273DEG 25KT 4091 8552 

$$

INC069-191845-
/O.CON.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
113 PM EST Thu Feb 19 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR NORTHERN HUNTINGTON COUNTY...

At 112 PM EST, a severe thunderstorm was located over Huntington,
moving east at 30 mph.

HAZARD...Quarter size hail. This storm may produce large amounts of 
         small hail that may accumulate on roads, resulting in 
         slippery conditions. 

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Huntington, Andrews, Roanoke, Bowerstown, Bippus, Mahon, Bracken, and
Goblesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.

&&

LAT...LON 4085 8563 4099 8563 4100 8535 4087 8535
      4078 8543
TIME...MOT...LOC 1812Z 273DEG 25KT 4091 8552 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hammer
784 
WWUS53 KIWX 191823
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
123 PM EST Thu Feb 19 2026

INC069-191845-
/O.CON.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
123 PM EST Thu Feb 19 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EST
FOR NORTHEASTERN HUNTINGTON COUNTY...

At 122 PM EST, a severe thunderstorm was located near Huntington,
moving east at 25 mph.

HAZARD...Quarter size hail. This storm is producing large amounts of 
         small hail which may accumulate on roadways, possibly 
         resulting in slippery conditions. 

SOURCE...Broadcast media. Quarter sized hail was reported in 
         Huntington with this storm.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Huntington, Roanoke, Bowerstown, and Mahon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.

&&

LAT...LON 4088 8554 4095 8555 4097 8535 4087 8535
      4081 8541
TIME...MOT...LOC 1822Z 273DEG 23KT 4090 8545 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hammer
205 
WWUS53 KIWX 191841
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
141 PM EST Thu Feb 19 2026

INC069-191851-
/O.EXP.KIWX.SV.W.0013.000000T0000Z-260219T1845Z/
Huntington IN-
141 PM EST Thu Feb 19 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTINGTON COUNTY
WILL EXPIRE AT 145 PM EST...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.  However, large amounts of small hail will 
still occur with this thunderstorm. 

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Northern Indiana.

&&

LAT...LON 4088 8554 4095 8555 4097 8535 4087 8535
      4081 8541
TIME...MOT...LOC 1841Z 273DEG 25KT 4089 8532 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 12:32 PM EST, 26 minutes earlier. Its key messages:

  • Highs in the 60s today are within 5 degrees of record levels.
  • Showers and a few thunderstorms are expected this evening. The main threat will be locally gusty winds and small hail.
  • Cooler air arrives Friday with snow becoming more likely, especially by Sunday morning.
Area forecast discussion, Feb 19, 12:32 PM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1232 PM EST Thu Feb 19 2026

.KEY MESSAGES...

- Highs in the 60s today are within 5 degrees of record levels.

- Showers and a few thunderstorms are expected this evening. The
  main threat will be locally gusty winds and small hail.

- Cooler air arrives Friday with snow becoming more likely,
  especially by Sunday morning.

&&

.UPDATE...
Issued at 818 AM EST Thu Feb 19 2026

First round of storms this morning weakened and are pushing
northward in conjunction with the 925 mb theta-e gradient.
Earlier runs of the HRRR pointed to some initiation in our west
as a wave invigorates overhead later this morning into midday so
we'll be watching that. Should storms erupt in that environment,
there would only be a couple hundred Joules of MUCAPE to work
with and there may be some pockets of 30 kts of shear. The
environment is probably going to take some time to rebuild and
so more current runs of the HRRR have been just more keen on
reigniting storms between 20 and 00z later this afternoon as the
better forcing arrives. Better MUCAPE (500 to 1000 J/kg) are
expected to exist at that time with a better area of 30+ kts of
effective shear returning as well. Still this afternoon's window
looks to be the main window for severe weather as long as
something doesn't fire during the midday time frame and leave
behind a worked over environment or debris clouds. Hail and wind
would be the main threats with the afternoon storms should they
materialize, but a tornado cannot be ruled out especially with
various boundaries laid out.

&&

.DISCUSSION...
Issued at 159 AM EST Thu Feb 19 2026

One last day of much above normal temperatures in this stretch
of warmth within a southwesterly flow aloft as a trough pushes
southeasterly into the region with highs today in the mid 50s to
mid 60s for southern portions of our CWA. A few convective
showers with a few rumbles of thunder will be possible this
morning especially over our southwestern and southern portions
of the CWA but the better chances for thunderstorms will be
later this afternoon into the evening hours as the better lift
associated with the trough pushes into the area. Current 07z
regional radar imagery does have a couple of thunderstorms
developing over central IL over Vermilion and Champaign
Counties. These will slowly push to the northeast into our
southwestern counties over the next several hours this morning.
Current dew points over the area are in the low 30s but we will
see an influx in moisture pushing northward into the area today
with dew points increasing into the mid 50s especially for our
southern tier of counties later this afternoon.

SPC currently has a majority of our CWA under a marginal risk
for severe thunderstorms for their latest Day 1 convective
outlook. There is also a fairly small sliver of slight risk in
place for our most southern tier of counties. The main threats
will be gusty outflow winds, small hail, and even a tornado or
two would be possible. The one limiting factor seems to be the
instability as surface based CAPE is very limited but the
MUCAPE values are around 300-450 J/Kg. Bulk shear values will be
sufficient for some organization with 35 to 45 knot values. The
most likely time for any strong to severe thunderstorms will be
from about 3 PM to 9 PM EST.

Colder temperatures will begin to push into the region from the
northwest on Friday and highs will only get into the low 40s to
low 50s for our far southeastern portion of the area. Lows by
Saturday morning will get back down into the low 30s to upper
20s. Light rain showers mainly north of US-30 will begin to
change over to snow showers by Friday evening. High temperatures
over the weekend will remain in the low to mid 30s with lows in
the upper 20s each morning. Another trough will move through
late Saturday through Sunday and will bring another chance for
snow showers across the area. This will also bring another
reinforcing shot of colder air for Monday with highs in the
lower 30s and low temperatures on Monday and Tuesday mornings
only in the low 20s to upper teens. Of course, this will not
seem so bad compared to the very cold we had at the beginning of
the month. Broad ridging across the central CONUS will begin to
push eastward into the region once again by Tuesday and we will
see another warming trend into the middle of next week with
highs warming into the mid and upper 40s with a few locations
near 50 degrees on Wednesday and Thursday. Chances for more
rainfall will increase for the end of next week with another
trough making residence over the Great Lakes region.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1224 PM EST Thu Feb 19 2026

Round 2 of convection slowly winding down with clearing now
observed at KSBN which is likely to persist through 00Z. KFWA is
on the edge of the stratus deck and may very well remain firmly
entrenched in it for a while. A lone thunderstorm was west of
KFWA moving ENE. NE winds ahead of the storm suggests it may
weaken with time, but can't rule out a brief impact with some
lightning. Kept a prob30 for a shower but left mention of
thunder out for now.

An arc of showers and maybe some storms will sweep SW to NE
across the area near/after 00Z. Strongest storms should remain
well south of both sites. A strong cold front arrives towards
12Z with a shift to SW winds and rapid increase in wind gusts
with peak winds in the 15-21Z time frame of 35 kts or locally
more possible.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/
     Friday for INZ005>009-012>015-017-018-020-022>027-032>034-
     103-104-116-203-204-216.
OH...Wind Advisory from 7 AM to 7 PM EST Friday for OHZ001-002-004-
     005-015-016-024-025.
MI...Wind Advisory from 7 AM to 7 PM EST Friday for MIZ078>081-177-
     277.
MARINE...None.

&&

UPDATE...Roller
DISCUSSION...Andersen
AVIATION...Fisher
Hazardous weather outlook, Feb 19, 4:38 AM EST, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
438 AM EST Thu Feb 19 2026

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-200945-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
438 AM EST Thu Feb 19 2026 /338 AM CST Thu Feb 19 2026/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

A few strong to severe storms are possible this morning and again
this afternoon and into the evening, especially south of US-30.
Wind gusts and hail would be the primary concerns in any storms,
although a tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Slick and hazardous road conditions will be possible due to light
snow showers on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Andersen

In the hours before

Special weather statement, Feb 19, 10:46 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1046 AM EST Thu Feb 19 2026

INZ005-014-116-191615-
Marshall IN-Northern Kosciusko IN-Elkhart IN-
1046 AM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ELKHART...
NORTHWESTERN KOSCIUSKO AND EAST CENTRAL MARSHALL COUNTIES THROUGH
1115 AM EST...

At 1045 AM EST, Doppler radar was tracking a strong thunderstorm near
Bourbon, or near Nappanee, moving northeast at 30 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Nappanee, Milford, Locke, Southwest, Foraker, Gravelton, and
Hastings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4129 8606 4138 8614 4157 8592 4139 8576
TIME...MOT...LOC 1545Z 229DEG 27KT 4136 8604

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

FISHER
Special weather statement, Feb 19, 10:47 AM EST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1047 AM EST Thu Feb 19 2026

INZ013-015-191615-
Fulton IN-Pulaski IN-
1047 AM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FULTON AND
NORTHEASTERN PULASKI COUNTIES THROUGH 1115 AM EST...

At 1047 AM EST, Doppler radar was tracking a strong thunderstorm over
Winamac, moving east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Winamac, Ripley, Kewanna, Leiters Ford, Bruce Lake Station, Delong,
Lake Bruce, Vanmeter Park, Star City, and Lawton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4117 8637 4117 8634 4097 8633 4097 8665
      4110 8667
TIME...MOT...LOC 1547Z 260DEG 21KT 4106 8656

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

FISHER
Local storm report, Feb 19, 11:02 AM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1102 AM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     Hail             1 N Wabash              40.82N 85.83W
02/19/2026  M1.50 Inch       Wabash             IN   Emergency Mngr

            Completely covered the ground with stones
            ranging from half to 1.5 inch in diameter.

&&

CR
Local storm report, Feb 19, 11:03 AM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1103 AM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     Hail             Roann                   40.91N 85.92W
02/19/2026  E1.00 Inch       Wabash             IN   Emergency Mngr

            streets and lawns were covered in stones
            ranging up to 1 inch in diameter.

&&

CR
Local storm report, Feb 19, 11:09 AM EST, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
1109 AM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     Tstm Wnd Gst     2 NW Benton             41.53N 85.78W
02/19/2026  M67 MPH          Elkhart            IN   ASOS

            ASOS station KGSH Goshen.

&&

CR
Special weather statement, Feb 19, 12:34 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1234 PM EST Thu Feb 19 2026

INZ017-024-191800-
Wabash IN-Whitley IN-
1234 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WABASH AND SOUTHWESTERN
WHITLEY COUNTIES THROUGH 100 PM EST...

At 1233 PM EST, Doppler radar was tracking a strong thunderstorm near
North Manchester, moving east at 20 mph.

HAZARD...Half inch hail. This storm may produce large amounts of
         small hail that may accumulate on roads, resulting in
         slippery conditions.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
North Manchester, Roann, Liberty Mills, Ijamsville, Laketon, and
Urbana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4088 8594 4104 8594 4105 8570 4105 8568
      4107 8568 4107 8563 4100 8563 4100 8564
      4087 8564
TIME...MOT...LOC 1733Z 266DEG 19KT 4096 8588

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:37 AM ESTSevere Thunderstorm WarningIWXCass, White38 min
Feb 19, 4:13 AM ESTSevere Thunderstorm WarningIWXCass, Fulton, Miami47 min
Feb 19, 4:41 AM ESTSpecial Weather StatementIWXPulaski34 min
Feb 19, 4:58 AM ESTSevere Thunderstorm WarningIWXHuntington, Kosciusko, Miami, Wabash, Whitley32 min
Feb 19, 5:20 AM ESTSevere Thunderstorm WarningIWXFulton, Kosciusko25 min
Feb 19, 5:24 AM ESTSevere Thunderstorm WarningIWXKosciusko, Wabash, Whitley51 min
Feb 19, 5:29 AM ESTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash31 min
Feb 19, 5:45 AM ESTSevere Thunderstorm WarningIWXKosciusko, Wabash30 min
Feb 19, 5:56 AM ESTSevere Thunderstorm WarningIWXAllen, DeKalb, Whitley49 min
Feb 19, 6:42 AM ESTSevere Thunderstorm WarningIWXAllen, DeKalb33 min
Feb 19, 9:36 AM ESTSpecial Weather StatementIWXCass24 min
Feb 19, 9:46 AM ESTSevere Thunderstorm WarningIWXCass, Fulton29 min
Feb 19, 9:50 AM ESTSevere Thunderstorm WarningIWXPulaski25 min
Feb 19, 10:11 AM ESTSevere Thunderstorm WarningIWXPulaski34 min
Feb 19, 10:46 AM ESTSpecial Weather StatementIWXElkhart29 min
Feb 19, 10:47 AM ESTSpecial Weather StatementIWXPulaski28 min
Feb 19, 12:34 PM ESTSpecial Weather StatementIWXWabash26 min
Feb 19, 1:32 PM ESTSpecial Weather StatementIWXHuntington28 min
Feb 19, 1:39 PM ESTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 18 more29 hr
Feb 19, 1:50 PM ESTSevere Thunderstorm WarningIWXAdams, Allen, Wells25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.